Six Day Old Infant Dies After Respiratory Distress, Vitamin K, Lasix, and Abuse – Stop Mandatory Vaccination
Once Erica arrived at Akron Children’s Hospital, she shared, “I noticed I was mistreated as soon as I got there.” She learned that Bransynn received a Vitamin K shot (that she never consented to) and he was also given Lasix intravenously. Furosemide (Lasix) is a diuretic most given to neonates and causes dehydration, loss of electrolytes, the depletion of potassium, magnesium, calcium, and sodium, heart failure, and kidney failure. The Mayo Clinic states: “This can damage the blood vessels of the brain, heart, and kidneys, resulting in a stroke, heart failure, or kidney failure.”
As if Erica was not dealing with enough trauma and frustration, during this time, Erica observed a nurse carelessly bang her infant’s head, and after she called her out, the nurse banged Bransynn’s head again. Bransynn had noticeable bruising on his head after Erica and her partner returned from a short exit.
Erica is not alone in losing her newborn son after the Vitamin K – she joins other families in their investigation to dig deeper for answers, truth, and justice after an unbearable loss. Read Erica’s tragic story in her own words, followed by a question and answer exchange with more details not to miss: